# SDR SWIA200514730

- Difficulty date: March 20, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 6,167 hours, 5,327 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON STATUS MESSAGE ON EICAS.  REMOVED AND REPLACED NR 1 HYDRAULIC SYSTEM SPOILERON PCU ON LEFT SIDE IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.  P/N 27000-7, S/N OFF 6426.
